# SDR ASAA2018110326721

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 41,920 hours, 12,690 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: UNJ45424
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 56,155 hours, 21,738 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG NR 2 FAILED TO START USING LEFT IGNITION SYS, RIGHT IGN SYS WORKED. GROUNDED - YES. REMOVED AND REPLACED IGNITION EXCITER PER AMM 74-11-01. OPS CHECK GOOD.
